zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Existence and controllability results for fractional semilinear differential inclusions. (English) Zbl 1231.34108
Summary: We prove the existence and controllability results for fractional semilinear differential inclusions involving the Caputo derivative in Banach spaces. The results are obtained by using fractional calculation, operator semigroups and Bohnenblust-Karlin’s fixed point theorem. At last, an example is given to illustrate the theory.
MSC:
34G25Evolution inclusions
35R11Fractional partial differential equations
34A08Fractional differential equations
35A01Existence problems for PDE: global existence, local existence, non-existence
References:
[1]Baleanu, D.; Machado, J. A. Tenreiro: Fractional differentiation and its applications (FDA08), Phys. scr. 2009, 011001 (2009)
[2]Jiang, X. Y.; Xu, M. Y.: The fractional finite Hankel transform and its applications in fractal space, J. phys. A: math. Theor. 42, 385201 (2009) · Zbl 1187.44002 · doi:10.1088/1751-8113/42/38/385201
[3]Muslih, S. I.; Agrawal, O. P.; Baleanu, D.: A fractional Dirac equation and its solution, J. phys. A: math. Theor. 43, 055203 (2010) · Zbl 1185.81078 · doi:10.1088/1751-8113/43/5/055203
[4]Özdemir, N.; Agrawal, O. P.; Karadeniz, D.; Iskender, B. B.: Analysis of an axis-symmetric fractional diffusion-wave problem, J. phys. A: math. Theor. 42, 355208 (2009) · Zbl 1189.26009 · doi:10.1088/1751-8113/42/35/355208
[5]Tarasov, V. E.: Differential equations with fractional derivative and universal map with memory, J. phys. A: math. Theor. 42, 465102 (2009) · Zbl 1192.26007 · doi:10.1088/1751-8113/42/46/465102
[6]Kilbas, A. A.; Srivastava, H. M.; Trujillo, J. J.: Theory and applications of fractional differential equations, North-holland mathematics studies 204 (2006)
[7]Miller, K. S.; Ross, B.: An introduction to the fractional calculus and differential equations, (1993)
[8]Podlubny, I.: Fractional differential equations, (1999)
[9]Lakshmikantham, V.; Leela, S.; Devi, J. Vasundhara: Theory of fractional dynamic systems, (2009)
[10]Agarwal, Ravi P.; Benchohra, M.; Hamani, S.: A survey on existence results for boundary value problems of nonlinear fractional differential equations and inclusions, Acta appl. Math. 109, 973-1033 (2010) · Zbl 1198.26004 · doi:10.1007/s10440-008-9356-6
[11]Agarwal, Ravi P.; Belmekki, M.; Benchohra, M.: A survey on semilinear differential equations and inclusions involving Riemann–Liouville fractional derivative, Adv. difference equ. (2009) · Zbl 1182.34103 · doi:10.1155/2009/981728
[12]Balachandran, K.; Park, J. Y.: Nonlocal Cauchy problem for abstract fractional semilinear evolution equations, Nonlinear anal. 71, 4471-4475 (2009) · Zbl 1213.34008 · doi:10.1016/j.na.2009.03.005
[13]Balachandran, K.; Kiruthika, S.; Trujillo, J. J.: Existence results for fractional impulsive integrodifferential equations in Banach spaces, Commun. nonlinear sci. Numer. simul. 16, 1970-1977 (2011) · Zbl 1221.34215 · doi:10.1016/j.cnsns.2010.08.005
[14]El-Borai, M. M.: Some probability densities and fundamental solutions of fractional evolution equations, Chaos solitons fractals 14, 433-440 (2002) · Zbl 1005.34051 · doi:10.1016/S0960-0779(01)00208-9
[15]El-Borai, M. M.: The fundamental solutions for fractional evolution equations of parabolic type, J. appl. Math. stoch. Anal. 3, 197-211 (2004) · Zbl 1081.34053 · doi:10.1155/S1048953304311020
[16]Hernández, E.; O’regan, D.; Balachandran, K.: On recent developments in the theory of abstract differential equations with fractional derivatives, Nonlinear anal. 73, 3462-3471 (2010) · Zbl 1229.34004 · doi:10.1016/j.na.2010.07.035
[17]Wang, Jinrong; Zhou, Yong: A class of fractional evolution equations and optimal controls, Nonlinear anal. 12, 262-272 (2011) · Zbl 1214.34010 · doi:10.1016/j.nonrwa.2010.06.013
[18]Zhou, Yong; Jiao, Feng: Existence of mild solutions for fractional neutral evolution equations, Comput. math. Appl. 59, 1063-1077 (2010) · Zbl 1189.34154 · doi:10.1016/j.camwa.2009.06.026
[19]Zhou, Yong; Jiao, Feng: Nonlocal Cauchy problem for fractional evolution equations, Nonlinear anal. 11, 4465-4475 (2010)
[20]Abada, N.; Benchohra, M.; Hammouche, H.: Existence and controllability results for nondensely defined impulsive semilinear functional differential inclusions, J. differential equations 246, 3834-3863 (2009) · Zbl 1171.34052 · doi:10.1016/j.jde.2009.03.004
[21]Benchohra, M.; Ntouyas, S. K.: Controllability for functional differential and integrodifferential inclusions in Banach spaces, J. optim. Theory appl. 113, 449-472 (2002) · Zbl 1020.93002 · doi:10.1023/A:1015352503233
[22]Benchohra, M.; Gatsori, E. P.; Ntouyas, S. K.: Controllability results for semilinear evolution inclusions with nonlocal conditions, J. optim. Theory appl. 118, 493-513 (2003) · Zbl 1046.93005 · doi:10.1023/B:JOTA.0000004868.61288.8e
[23]Benchohra, M.; Ouahab, A.: Controllability results for functional semilinear differential inclusions in Fréchet spaces, Nonlinear anal. 61, 405-423 (2005) · Zbl 1086.34062 · doi:10.1016/j.na.2004.12.002
[24]Benchohra, M.; Henderson, J.; Ntouyas, S. K.: Impulsive differential equations and inclusions, (2006)
[25]Chang, Y. K.; Li, W. T.; Nieto, J. J.: Controllability of evolution differential inclusions in Banach spaces, Nonlinear anal. 67, 623-632 (2007) · Zbl 1128.93005 · doi:10.1016/j.na.2006.06.018
[26]Chang, Y. K.; Chalishajar, D. N.: Controllability of mixed Volterra–Fredholm-type integro-differential inclusions in Banach spaces, J. franklin inst. 345, 499-507 (2008) · Zbl 1167.93007 · doi:10.1016/j.jfranklin.2008.02.002
[27]Chang, Y. K.; Nieto, J. J.: Existence of solutions for impulsive neutral integro-differential inclusions with nonlocal initial conditions via fractional operators, Numer. funct. Anal. optim. 30, 227-244 (2009) · Zbl 1176.34096 · doi:10.1080/01630560902841146 · doi:http://www.informaworld.com/smpp/./content~db=all~content=a910367252
[28]Mordukhovich, B. S.; Wang, D.: Optimal control of semilinear unbounded differential inclusions, Nonlinear anal. 63, 847-853 (2005) · Zbl 1153.49313 · doi:10.1016/j.na.2004.12.030
[29]Nieto, J. J.; Rodríguez-López, R.: Euler polygonal method for metric dynamical systems, Inform. sci. 177, 4256-4270 (2007) · Zbl 1142.65068 · doi:10.1016/j.ins.2007.05.002
[30]Ntouyas, S. K.; O’regan, D.: Controllability for semilinear neutral functional differential inclusions via analytic semigroups, J. optim. Theory appl. 135, 491-513 (2007) · Zbl 1138.93014 · doi:10.1007/s10957-007-9228-7
[31]Smirnov, G. V.: Introduction to the theory of differential inclusions, Graduate studies in mathematics 41 (2002) · Zbl 0992.34001
[32]Xiang, X.; Ahmed, N. U.: Infinite dimensional functional differential inclusions and necessary optimization conditions, Nonlinear anal. 30, 429-436 (1997) · Zbl 0921.49015 · doi:10.1016/S0362-546X(97)00367-2
[33]Xiang, X.; Ahmed, N. U.: Necessary conditions of optimality for differential inclusions on Banach space, Nonlinear anal. 30, 5437-5445 (1997) · Zbl 0914.49013 · doi:10.1016/S0362-546X(96)00222-2
[34]Agarwal, Ravi P.; Belmekki, M.; Benchohra, M.: Existence results for semilinear functional differential inclusions involving Riemann–Liouville fractional derivative, Dyn. contin. Discrete impuls. Syst. 17, 347-361 (2010) · Zbl 1198.34178 · doi:http://dcdis001.watam.org/volumes/index.html
[35]B. Ahmad, V. Otero-Espinar, Existence of solutions for fractional differential inclusions with antiperiodic boundary conditions, Bound. Value Probl. (2009) Article ID 625347, 11pp. · Zbl 1172.34004 · doi:10.1155/2009/625347
[36]Ahmad, B.: Existence results for fractional differential inclusions with separated boundary conditions, Bull. korean math. Soc. 47, 805-813 (2010)
[37]Chang, Y. K.; Nieto, J. J.: Some new existence results for fractional differential inclusions with boundary conditions, Math. comput. Modelling 49, 605-609 (2009) · Zbl 1165.34313 · doi:10.1016/j.mcm.2008.03.014
[38]Chang, Y. K.; Nieto, J. J.; Li, W. S.: On impulsive hyperbolic differential inclusions with nonlocal initial conditions, J. optim. Theory appl. 140, 431-442 (2009) · Zbl 1159.49042 · doi:10.1007/s10957-008-9468-1
[39]El-Sayed, A. M. A.; Ibrahim, A. -G.: Multivalued fractional differential equations, Appl. math. Comput. 68, 15-25 (1995) · Zbl 0830.34012 · doi:10.1016/0096-3003(94)00080-N
[40]Henderson, J.; Ouahab, A.: Fractional functional differential inclusions with finite delay, Nonlinear anal. 70, 2091-2105 (2009) · Zbl 1159.34010 · doi:10.1016/j.na.2008.02.111
[41]Li, W. S.; Chang, Y. K.; Nieto, J. J.: Solvability of impulsive neutral evolution differential inclusions with state-dependent delay, Math. comput. Modelling 49, 1920-1927 (2009) · Zbl 1171.34304 · doi:10.1016/j.mcm.2008.12.010
[42]Ouahab, A.: Some results for fractional boundary value problem of differential inclusions, Nonlinear anal. 69, 3877-3896 (2008) · Zbl 1169.34006 · doi:10.1016/j.na.2007.10.021
[43]Deimling, K.: Multivalued differential equations, (1992) · Zbl 0760.34002
[44]Hu, S.; Papageorgiou, N. S.: Handbook of multivalued analysis (Theory), (1997)
[45]Lasota, A.; Opial, Z.: An application of the Kakutani-Ky Fan theorem in the theory of ordinary differential equations, Bull. acad. Pol sci., ser. Sci. math. Astron. phys. 13, 781-786 (1965) · Zbl 0151.10703
[46]Bohnenblust, H. F.; Karlin, S.: On a theorem of ville, Contributions to the theory of games, 155-160 (1950) · Zbl 0041.25701
[47]Ndez, E. Herná; O’regan, D.: Controllability of Volterra–Fredholm type systems in Banach spaces, J. franklin inst. 346, 95-101 (2009)
[48]Obukhovski, V.; Zecca, P.: Controllability for systems governed by semilinear differential inclusions in a Banach space with a noncompact semigroup, Nonlinear anal. 70, 3424-3436 (2009) · Zbl 1157.93006 · doi:10.1016/j.na.2008.05.009